Follow
Gregory Soifer
Gregory Soifer
Professor of Mathematics, Bar Ilan University
Verified email at math.biu.ac.il
Title
Cited by
Cited by
Year
The Auslander conjecture for dimension less then 7
H Abels, GA Margulis, GA Soifer
arXiv preprint arXiv:2011.12788, 2020
222020
Maximal subgroups of countable groups, a survey
T Gelander, Y Glasner, G Soifer
arXiv preprint arXiv:1909.09361, 2019
52019
Homogeneous number of free generators
M Aka, T Gelander, GA Soĭfer
Journal of Group Theory 17 (4), 525-539, 2014
52014
Affine semigroups acting properly discontinuously on a hyperbolic space
GA Soifer
Israel Journal of Mathematics 194, 703-722, 2013
22013
Discrete subgroups of Lie groups
M Kapovich, G Margulis, G Soifer, DW Morris
Banff International Research Station, 2019
12019
Affine groups acting properly discontinuously
H Abels, GA Margulis, GA Soifer
2024
Affine groups acting properly discontinously on
H Abels, GA Margulis, GA Soifer
2022
Discreteness of deformations of cocompact discrete subgroups
GA Margulis, GA Soifer
Conference on Topology, Geometry, and Dynamics: VA Rokhlin-100, 241-247, 2021
2021
Syllabus” Lie groups and Lie algebras”
GA Soifer
2007
The system can't perform the operation now. Try again later.
Articles 1–9